# SDR DALA13034560951

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 11LT BS 1380, IN AFT ACCESSORY COMPARTMENT.  LONGERON WAS REMOVED, NEW LONGERON AND SPLICE WERE INSTALLED, REPAIR LONGERON WAS IDENTIFIED, REPAIR WAS ACCOMPLISHED IAW SRM 53-02, FIG 18.
